Maybe I am honeymooning

I don't seem to have a 'dawn phenomenon'. My BG runs in the 50s-70s when I wake up at 0530.

I take Levemir 20u at 2200.

Perhaps my Betas are rejuvenated with the exogenous insulin I'm taking? Therefore, honeymoon?

You could be honeymooning, especially if you are LADA T1. The other possibility is your daily Levemir at 2200 is producing a peak during the night that drops your bg without you realizing it and thus you are not waking up with a dawn phenomenon spike.
In my case, Lantus can cause a 30+ point peak. I also noticed that my control got a lot harder a year after diagnosis which I assume is due to my honeymooning ending.

Do you take Levemir only once/day ? Many have found that splitting the dose and doing 2 injections works better.
I see you are newly diagnosed. You may want to check out the books Using Insulin (John Walsh) and/or Think Like a Pancreas (Gary Scheiner), which are very helpful.